RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2012, Issue 1(39), Pages 128–129 (Mi iimi62)  

Singular optimal controls in the distributed problems and Volterra functional-operator equations

V. I. Sumin

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: It is showed that for a broad class of distributed optimization problems a sufficiently typical condition is strong degeneration of the singular controls, when together with a first-order necessary optimality conditions (for example, maximum principle) a second-order necessary optimality conditions also degenerates. It is described a general conclusion scheme of necessary optimality conditions for strong degenerated singular controls.

Keywords: distributed optimization problems, necessary optimality conditions, singular controls, strong degeneration, Volterra functional-operator equations.

Full text: PDF file (114 kB)
References: PDF file   HTML file
UDC: 517.95
MSC: 49K20
Received: 15.02.2012

Citation: V. I. Sumin, “Singular optimal controls in the distributed problems and Volterra functional-operator equations”, Izv. IMI UdGU, 2012, no. 1(39), 128–129

Citation in format AMSBIB
\Bibitem{Sum12}
\by V.~I.~Sumin
\paper Singular optimal controls in the distributed problems and Volterra functional-operator equations
\jour Izv. IMI UdGU
\yr 2012
\issue 1(39)
\pages 128--129
\mathnet{http://mi.mathnet.ru/iimi62}


Linking options:
  • http://mi.mathnet.ru/eng/iimi62
  • http://mi.mathnet.ru/eng/iimi/y2012/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:131
    Full text:68
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020